# SDR SWIA200515990

- Difficulty date: December 6, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 3,780 hours, 3,182 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Part serial: A944
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP 1/2 SPEED STATUS MESSAGE.  REPLACED SKEW DETECTOR IAW 27-51-15.  OPERATIONAL CHECK GOOD.
